Estimates for characteristic Lyapunov exponents of linear systems with exponentially decreasing perturbations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2036-2048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a2,
author = {N. A. Izobov},
title = {Estimates for characteristic {Lyapunov} exponents of linear systems with exponentially decreasing perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {2036--2048},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a2/}
}
TY - JOUR AU - N. A. Izobov TI - Estimates for characteristic Lyapunov exponents of linear systems with exponentially decreasing perturbations JO - Differencialʹnye uravneniâ PY - 1992 SP - 2036 EP - 2048 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a2/ LA - ru ID - DE_1992_28_12_a2 ER -
N. A. Izobov. Estimates for characteristic Lyapunov exponents of linear systems with exponentially decreasing perturbations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2036-2048. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a2/